# SDR CA120524008

- Difficulty date: May 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 36,350 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2897 · Fuel System Wiring
- Part: Switch
- Part number: 2TP11
- Condition: Failed
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) UPON TURNING ON AIRCRAFT BATTERIES, SMOKE STARTED TO COME FROM THE CENTER CONSOLE.  PASSENGERS WERE EVACUTATED AND POWER WAS TURNED OFF IMMEDIATELY. MAINTENANCE WAS DISPATCHED TO THE ACFT, AND FOUND A FAULTY BOOST PUMP SWITCH INTERNALLY FAILED.  ACFT WAS FERRIED BACK TO BASE.  TIME ON PART IS UNKNOWN.
